# SDR ASAA2018061125034

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 8,804 hours, 2,969 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector
- Part number: 32896302
- Condition: Dirty
- Location: Start Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE START VALVE OPEN. GROUNDED - YES. CLEANED CONNECTOR DP1202 ON NR 2 ENGINE STARTER VALVE, RECONNECTED CONNECTOR DP1202, PERFORMED ENGINE RUN WITH CREW, OPS CK GOOD. REF FIM 80-07 TASK 809. START VALVE OPS CK GOOD.
